# SDR UHLA201604140168

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 34,670 hours, 32,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR HARD TO OPEN AND STAIRS NOT DEPLOYING.  R & R HASTE CONJUNCTION ROD IAW AMM 52-10-03, OPS CHECK GOOD.
